# SDR IPXA2025021279655

- Difficulty date: January 19, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 38,128 hours, 13,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 411T2016260A
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CREW ENTRY DOOR FORWARD DOORWAY SEAL WITH BROKEN DAMAGE (REPLACE). I.A.W AMM 52-12-02-004-001 REV.144 AND AMM 52-12-02-404-025 REV.144 REPLACED SEAL.
